# SDR CA130829007

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: KH12289KH12263
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE ASSY, 2 NON-CONFORMANCES HAVE BEEN NOTED: GAP BETWEEN THE INLET AIR DUCT TCC SEAL OF THE CENTER REMOVABLE FAIRING KH12289 AND THE UNDERNEATH TCC COOLING MANIFOLD 2.  GAP BETWEEN UNDERSIDE OF THE AFFECTED FWD REMOVABLE FAIRING KH12263 AND THE SEAL MOUNTED ON THE STRUCTURES BELOW, PLUS STEP BETWEEN THE AFFECTED FAIRING KH12263 AND THE ADJACENT CENTER FAIRINGS. THIS ISSUE LEADS TO 3 GAPS WHICH WERE ENCOUNTERED DURING ENGINE ASSY PROCESS.   THESE NON-CONFORMANCES IMPACT A TOTAL OF 12 IN-SERVICE ENGINES.   THIS CONDITION IS STILL UNDER INVESTIGATION, TRIAGE IS IN WORK TO ASSESS THE CRITICALITY OF THE FAILURE.
